# SDR CA080814006

- Difficulty date: August 12, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 19,091 hours
- Engine: Ge CF343B1
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Transducer
- Part number: 6233M30A
- Condition: Unserviceable
- Location: Vibration Anlyzr
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) ON THE TAKE-OFF ROLL AT APRX 60KTS, THE FLIGHT CREW REJECTED TAKE-OFF DUE TO AN N2 ENGINE VIBRATION CAUTION MESSAGE.   VIBE ICON ON LT ENG APPROX 87 PERCENT. SECOND RUN REVEALED NO VIBE RISE ON INDICATOR BUT GETTING VIBE AMBER MESSAGE. CREW DID NOT FEEL ANYTHING BUT WANTED INSP BEFORE APPLYING MEL.   LT N2 VIBE `VIB` ICON INDICATES CORE HAS EXCEEDED 1.7 MILS. N1 VIBE INDICATION AND NEEDLES WILL NOT CORRELATE TO AN N2 VIBE INDICATION. NO CHIP FLAGS NOTED. BORESCOPE INSP OF COMPRESSOR AND HP TURBINE CARRIED OUT AND FOUND WITHIN LIMITS.  NR1 ENGINE VIBE TRANSDUCER REPLACED. HIGH POWERED RUNS CARRIED OUT AND VIBE INDICATIONS ALL CHECK OK. SYSTEM CHECKED SERVICEABLE.
